MENU

You are here

Publications

Export 24 results:
Filters: Author is Roberta Musina  [Clear All Filters]
2011
Musina R. Planar loops with prescribed curvature: existence, multiplicity and uniqueness results. Proceedings of the American Mathematical Society 139 (2011) 4445-4459 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3842
2002
Caldiroli P, Musina R. Existence of minimal H-bubbles. Commun. Contemp. Math. 4 (2002) 177-209 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1525
2001
Caldiroli P, Musina R. Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations. Adv. Differential Equations 6 (2001), no. 3, 303-326 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1319
Caldiroli P, Musina R. S^2 type parametric surfaces with prescribed mean curvature and minimal energy. In: Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Birkhauser; 2001. Available from: http://hdl.handle.net/1963/1605
Caldiroli P, Musina R. Stationary states for a two-dimensional singular Schrodinger equation. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 4 (2001), no. 3, 609-633. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1249
1989
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Mancini G, Musina R. Surfaces of minimal area enclosing a given body in R\\\\sp 3. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 3, 331--354 (1990). [Internet]. 1989 . Available from: http://hdl.handle.net/1963/619
1988
Musina R, Mancini G. Holes and obstacles. Ann. Inst. H. Poincare Anal. Non Lineaire 5 (1988), no. 4, 323-345 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/501
Musina R. $H$-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491
Musina R. Variational Problems with Obstructions. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5832

Sign in